| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart alarm.The blood glucose level was unknown.The troubleshooting was performed.Customer reported that they were able to clear the alarm.The customer was able to complete rewind.The alarm was occurred shortly after inserting a new battery.The customer has not experienced multiple unexpected restart alarms after battery change.The customer was advised to monitor the pump and call if issues recur.The insulin pump will not be returned for analysis.